MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA PS; PS LINER #3 - H. 11

LIMACORPORATE S.P.A PHYSICA PS; PS LINER #3 - H. 11
Model Number 6535.50.311
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the tka surgical procedure performed on (b)(6) 2025, a trial liner of 11 mm was initially selected and tested.Based on the intraoperative assessment, the surgeon decided to proceed with the definitive 11 mm liner.Upon attempting to insert the definitive 11 mm liner into the tibial tray, it was not possible to achieve proper seating of the component.The surgeon conducted a visual inspection to check for any residual cement fragments or other obstructions on the tray surface, but none were identified.Despite this, multiple attempts were made, all of which were unsuccessful.Following these repeated attempts, the surgeon suspected a possible deformation in the posterior part of the liner.A new definitive liner of 12 mm was then opened and insertion was attempted; however, this liner also could not be inserted into the tibial tray.The surgical procedure was carried out in accordance with the recommended surgical technique for the physica ps system.Ultimately, in order to complete the surgery, the liner was inserted with the application of force.As a result of this issue, the overall surgical time was prolonged by approximately 30 minutes.Below is the suspected product: · physica ps tibial liner #3 (product code 6535.50.311, lot #16at1lz) - product sold in us the patient is a 76 -year-old female.Event happened in japan.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot # 16at1lz, no pre-existing anomaly was found on the 54 devices manufactured with the same lot #.This is the first and only complaint received on this lot #.We submit a final mdr when the investigation is complete.

Brand Name
PHYSICA PS
Common Device Name
PS LINER #3 - H. 11
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22506240
Report Number3008021110-2025-00090
Device Sequence Number21148509
Product Code JWH
UDI-Device Identifier08033390095822
UDI-Public08033390095822
Combination Product (Y/N)N
PMA/510(K) Number
K152008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6535.50.311
Device Catalogue Number6535.50.311
Device Lot Number16AT1LZ
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown